Vol. 12, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 4, 547–726
Issue 3, 367–546
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Antiderivatives and linear differential equations using matrices

Yotsanan Meemark and Songpon Sriwongsa

Vol. 12 (2019), No. 1, 151–156

We show how to find the closed-form solutions for antiderivatives of xneax sinbx and xneax cosbx for all n 0 and a,b with a2 + b20 by using an idea of Rogers, who suggested using the inverse of the matrix for the differential operator. Additionally, we use the matrix to illustrate the method to find the particular solution for a nonhomogeneous linear differential equation with constant coefficients and forcing terms involving xneax sinbx or xneax cosbx.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

differential operator, inverse of matrix, rectangular form
Mathematical Subject Classification 2010
Primary: 15A09
Secondary: 34A30
Received: 3 September 2017
Revised: 26 October 2017
Accepted: 14 December 2017
Published: 31 May 2018

Communicated by Kenneth S. Berenhaut
Yotsanan Meemark
Department of Mathematics and Computer Science
Faculty of Science
Chulalongkorn University
Songpon Sriwongsa
Department of Mathematical Sciences
University of Wisconsin-Milwaukee
Milwaukee, WI
United States